# SDR SWAA020091

- Difficulty date: January 11, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 69,977 hours, 54,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: BR2013
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS INOP AT OVERWING EMERGENCY EXIT.  REMOVED AND REPLACED LIGHT SOCKET PER MM.
